# SDR ASAA2020100733384

- Difficulty date: October 7, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654A00041073
- Condition: Corroded
- Location: Bs 277-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MOP SILL HAS CORROSION AT STA 344 & STA 312.  GROUNDED-YES.  REMOVED CORROSION & CHECKED LIMITS FOUND TO BE OUT OF LIMITS, IAW B737-700 SRM 53-10-15-1A-1 FIG 108 DETAIL D.  REMOVED & REPLACED L1 MOP SILL (CHORD), IAW B737-700 SRM 51-40-05-0G-0 FIG 2 & B737-700 SRM 51-40-02-0G-0 PARA 4 & 7W-2.0 O-.090 R-.079 L-3.0 D-.011.
